# SDR CA960122013

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Nose Gear
- Part time: 2,707 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH THE CREW SELECTED GEAR DOWN AND RECEIVED ONLY TWO DOWN AND LOCKED POSITION LIGHTS. THE GEAR WAS CYCLED AND EMERGENCY EXTENSION INITIATED. THE GEAR FINALLY FELL INTO PLACE AND A SUCCESSFUL  LANDING CARRIED OUT. INVESTIGATION REVEALED THE MICROSWITCH WAS ADJUSTED TO CLOSE TO THE LIMITS. THE SWITCH WAS READJUSTED AND THE AIRCRAFT RETURNED TO SERVICE.
